# SDR ASAA0440019

- Difficulty date: February 4, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Housing
- Part number: S302T001219
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SPHERICAL BEARING OUTER RACE IS LOOSE IN HOUSING UPPER SPAR ATTACHMENT FITTING FOR UPPER LINK.  REMOVED AND REPLACED NR 1 ENGINE PYLON SPHERICAL BEARING, PYLON CROWN BEAM, IAW ASA EA 5440-01011, TYPICAL REPAIR.  (M)
